# SDR ASAA2015100913430

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 33,652 hours, 10,183 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD SINGLE FMC OPERATION ON SCRATCHPAD MESSAGE WITH MAP FLAG ON F/O'S SIDE BUT NO VTK FLAG.  ACFT GROUNDED. CAPT`S AND F/O'S FMC SYSTEMS, OPS CHECKED NORMAL IAW MM 34-61-00-710-801.
